# SDR UPS01836726

- Difficulty date: August 28, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN EMERGENCY LIGHTS FAILED OPS CHECK, FOUND EMERGENCY LIGHT CONT RELAY STICKING. R&R EMERGENCY LIGHTING BATTERY AND RELAY UNIT AND PERFORMED OPS CK PER MM 33-50-01 PARA 2 & 4 OPS CKS NORMAL.
